# SDR CHQA201000095

- Difficulty date: May 10, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 17,446 hours, 15,104 cycles
- Engine: Allsn AE3007A
- Engine time: 18,453 hours, 16,110 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 20017500
- Condition: Failed
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE CREW REPORTED THAT HIGH SPEED BRAKING WAS INEFFECTIVE.  BOTH BRAKE PEDALS WENT TO THE FLOOR WITH LITTLE EFFECT.  CREW ALSO REPORTED THAT BRAKING SEEMED TO IMPROVE AT LOWER SPEEDS.  MAINTENANCE FOUND FAULTS ON THE CMC FOR BRAKE PPTAN 3 FAIL AND CONFIRMED THE FAULT THROUGH FIM 32-41-00-810-812-A.  THE NR 3 PEDAL POSITION TRANSDUCER WAS REPLACED AND THE BRAKE SYSTEM WAS TAXI CHECKED WITH THE ANALYZER SOFTWARE AND NO FURTHER DEFECTS WERE NOTED.
